Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Small at 7 (split from original thread)

Hey freewilly i just joined this forum i am about 5 1/2 NBPEL aswell by 4 3/4 or so. I wasa wondering how you started off, what you did exactly and how long did it take? I also ordered a Penimaster

First welcome to the forum bro you will lean allot hear about allot.

Can’t be bothered saying it again so hear is a link.

No more Lurking and Jerking

7 x 7 1/2 NBPEL

Shooting for 8 x 7 NBPEL

OKay i just checked out the 4derm, I too am bulking up,

I have a small frame though, i went from 115lb 8%bodyfat to 143lb 11%bodyfat in 14 weeks, going for a second round, thats just from eating right 30:40:30 protien carb fat. i want to reach around 163lb 7% bodyfat

Could you tell me more about this 4derm stuff, i mean is it steroids? Any side effects even if its very small? and what difference do you feel? When using it.

Hey Gator,

Welcome to the forum. Do me a favor and read the Forum Guidelines when you get a chance. Click the “faq” button at the top left of any page.

I’m also going to split your posts out of this thread and put them in the Supplement Forum.

Penis Enlargement Forum -- How To Jelq -- Free Penis Enlargement Videos

Make a Donation This place runs on donations, help out if you can. Thanks.

Oh, Cheers mate!

Freewilly, I was wondering since you have steroid experience if you’ve ever experienced hair loss of any kind?
Mild, moderate, none, whatever.

I’ve been trying some of the ingredients you see in those penis growing pills and sperm volume pills and I find my hair’s coming out when I take them, when I stop taking them, it stops, when I start again, it starts again.
Since I have them all seperately, I’m down to the last four culprits as to what’s causing it, L-arginine, Muira-Puama, Catuaba or this anti-oxidant pill. I think it’s the L-arginine.

Over the last few weeks after this started occurring, I started to eliminate one supplement at a time, starting with what I really thought was the culprit, Tribulis Terrestris, it wasn’t, then L-carnitine, it wasn’t, then the combo pill of arginine, ornithine and lysine, still happening.

Keep in mind, each time I omitted a supplement I would wait a few days and the hair loss would stop then I would start up again, and if it resumed I would know I still didn’t have the culprit.

Then I stopped yohimbine, zinc, calcium, triple ginseng, ginko biloba, and pumpkin oil.

Yesterday I took nothing, the day before I took those four but with only 500mg. of L-arginine as opposed to my usual 3 grams and yesterday ran my fingers through my hair (have long hair but not if this keeps up lol) and it was still happening.

So today, I’m just gonna take the Muira-Puama, Catuaba and the anti-oxidant combo pills.

I think I must already have a high level of testosterone, despite my age-38, and one of these have been kicking it way too high causing the hair loss.

Any ideas/thoughts at all, I’d appreciate.

EZ -

Freewilly got booted. That’s what “ex member” designates. I hope some other members can help you out, though.

Please :donatecar to Thunder's Place to keep it running.

Whoops, didn’t realize that, I was gonna ask at some point what that meant because I had seen it under another name once,
but never got a chance.

Thanks and yes, please, if anyone else has had a sililar experience with supplements that are known for increasing testosterone,
I’d love to hear your input.

Similar Threads 
ThreadStarterForumRepliesLast Post
Write descriptive thread titles ;)KoapuPenis Enlargement Basics2007-02-2008 12:57 AM
Girth Too Big for Small Clamp but Too Small for Big ClampNeedBiggerPenisPenis Enlargement606-11-2006 02:42 AM

All times are GMT. The time now is 03:34 PM.